Prof. Greg Garvey publishes article in the Journal of Mathematics and the Arts

Greg Garvey, Professor of Game Design & Development publishes an article entitled “The Poetics of Mass-weighted Medium Diameter” in the Journal of Mathematics and the Arts, Volume 14, Issue 1-2, March – June, 2020 and is now available online on Taylor & Frances Online.

For further information see:

Taylor & Francis Online

https://www.tandfonline.com/toc/tmaa20/14/1-2

Pages: 52-56 | DOI: 10.1080/17513472.2020.1722938

By Danielle Pomponi
Danielle Pomponi Profile Picture